# SDR REXA2018121001215

- Difficulty date: November 30, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: CC670334013
- Condition: Corroded
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN BOX AT A/C EXTERNAL POWER RECEPTACLE SURROUND STRUCTURE. (FUS)COMPLETE: BOX AT A/C EXTERNAL POWER RECEPTACLE SURROUND STRUCTURE EA CRJ-953-07922 REV. IR
